# SDR USAA070430

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB L/E, 6TH SCREW HOLE FROM INBOARD END ON BOTTOM ROW HAS CRACK.  REPAIRED BY INSTALLING FREEZE PLUG PER SRM 55-10-01 & EA 98671, DEFECT SIZE:  .25 INCH.
